# SDR EISA98257

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK WORK CARD ACCOMPLISHMENT, FOUND NR 7 SLAT OUTBOARD TRACK RIB CRACKED.  BLENDED OUT CRACK IAW SRM 51-10-1.  FABRICATED AND INSTALLED DOUBLER PER SRM 57-50-2 AND 51-40-3.  (M)
